# SDR HEED9523

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 222375060115
- Condition: Defective
- Location: Dc Reg
- Part time: 580 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE START DISENGAGE TRIPS BUSS INTERCONNECT, MUST RESET BATTERY SWITCH TO GET BUSS INTERCONNECT BACK ON LINE. ORDERED NEW PART.
